Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Light headed with vomiting, sore mouth. Are these two related?

Two days after Thanksgiving I noticed that the inside of my mouth was sore, and didn t think anything about it until my mom said that hers does the same when she eats walnuts. Part II of my story is that two days after that (this past Sunday night and Monday I felt like I was going to vomit , and later did on Monday morning. Was pretty light headed and had problems coming out the other end. Are these two related? My mouth is still sore, but nothing to be seen...
Asked On : Sun, 2 Dec 2012
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pain Medicine & Palliative Care Specialist 's  Response
I do not think these two conditions are related. The nausea and vomiting is likely to be gastroenteritis. Drink plenty of water and rest if possible.
Your sore mouth may be due to an oral fungal infection and I would suggest you see your doctor for and anti-fungal treatment.
Dr K A pottinger,
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor